Previous |  Up |  Next


Title: Science Citation Index (čistá matematika) za rok 2004 (Czech)
Title: Science Citation Index (pure mathematics) for 2004 (English)
Author: Holovská, Helena
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 51
Issue: 1
Year: 2006
Pages: 69-70
Category: other
Date available: 2010-12-11T21:28:14Z
Last updated: 2012-08-26
Stable URL:


Files Size Format View
PokrokyMFA_51-2006-1_9.pdf 173.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo